# SDR UALA2011081004194

- Difficulty date: August 7, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 59,500 hours, 8,661 cycles
- Engine: Pwa PW40903
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080406
- Part serial: 82
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR - DOES NOT SHOW RETURNS.  REPLACED TRANSCEIVER AND OPS CHECKS NORMAL.
